EconPapers    
Economics at your fingertips  
 

General Helices of AW(k)‐Type in the Lie Group

Dae Won Yoon

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study curves of AW(k)‐type in the Lie group G with a bi‐invariant metric. Also, we characterize general helices in terms of AW(k)‐type curve in the Lie group G.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/535123

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:535123

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:535123